# SDR SWAA013390

- Difficulty date: December 23, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 47,092 hours, 41,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIP CRACKED, BS 727A, STRINGER 25R.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
